Browse by Journal

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 17.

Yap, Ching Nei and Lee, Lai Soon and Abdul Majid, Zanariah and Seow, Hsin Vonn (2012) Ant colony optimization for container loading problem. Journal of Mathematics and Statistics , 8 (2). pp. 169-175. ISSN 1549-3644

Waeleh, N. and Abdul Majid, Zanariah and Ismail, Fudziah and Suleiman, Mohamed (2011) Numerical solution of higher order ordinary differential equations by direct block code. Journal of Mathematics and Statistics, 8 (1). pp. 77-81. ISSN 1549-3644

Abdulkawi, M. and Eshkuratov , Zainidin K. and Nik Long, Nik Mohd. Asri (2011) Half-bounded numerical solution of singular integral equations with Cauchy kernel. Journal of Mathematics and Statistics, 7 (1). pp. 81-85. ISSN 1549-3644

Abdul Majid, Zanariah and Phang, Pei See and Suleiman, Mohamed (2011) Solving directly two point non-linear boundary value problems using direct Adams Moulton method. Journal of Mathematics and Statistics, 7 (2). pp. 124-128. ISSN 1549-3644

Abdulkawi, M. and Nik Long, Nik Mohd. Asri and Eshkuratov, Zainidin K. (2011) A note on the numerical solution for Fredholm integral equation of the second kind with Cauchy kernel. Journal of Mathematics and Statistics, 7 (1). pp. 68-72. ISSN 1549-3644

Mohamed, Mohamad Afendee and Md. Said, Mohamad Rushdan and Mohd Atan, Kamel Ariffin and Ahmad Zulkarnain, Zuriati (2010) An improved binary method for scalar multiplication in elliptic curve cryptography. Journal of Mathematics and Statistics, 6 (1). pp. 28-33. ISSN 1549-3644

M. Elobaid, Rafida and Shitan, Mahendran and Ibrahim, Noor Akma and Awang Noor, Abd Ghani and Daud, Isa (2009) Evolution of spatial correlation of mean diameter : a case study of trees in natural dipterocarp forest. Journal of Mathematics and Statistics, 5 (4). pp. 267-269. ISSN 1549-3644

Wong, L. and Lee, Lai Soon (2009) Heuristic placement routines for two-dimensional bin packing problem. Journal of Mathematics and Statistics, 5 (4). pp. 334-341. ISSN 1549-3644

Al-Kutubi, Hadeel Salim and Ibrahim, Noor Akma (2009) On the estimation of survival function and parameter exponential life time distribution. Journal of Mathematics and Statistics, 5 (2). pp. 130-135. ISSN 1549-3644

Sarkar, S.K. and Midi, Habshah (2009) Optimization techniques for variable selection in binary logistic regression model applied to desire for children data. Journal of Mathematics and Statistics, 5 (4). pp. 387-394. ISSN 1549-3644

Bagheri, Arezoo and Midi, Habshah (2009) Robust estimations as a remedy for multicollinearity caused by multiple high leverage points. Journal of Mathematics and Statistics, 5 (4). pp. 311-321. ISSN 1549-3644

Bagheri, Arezoo and Midi, Habshah and Rahmatullah Imon, A.H.M (2009) Two steps robust Mahanalobis method for identification of multiple high leverage points. Journal of Mathematics and Statistics, 5 (2). pp. 97-106. ISSN 1549-3644

Pour, Davood Rezaei and Md. Said, Mohamad Rushdan and Mohd Atan, Kamel Ariffin and Othman, Mohamed (2009) The new variable-length key symmetric cryptosystem. Journal of Mathematics and Statistics, 5 (1). pp. 24-31. ISSN 1549-3644

Midi, Habshah and Lau, Ung Hua (2009) The performance of latent root-M based regression. Journal of Mathematics and Statistics, 5 (1). pp. 1-9. ISSN 1549-3644

Yap, Yee Ken and Ismail, Fudziah and Suleiman, Mohamed and Md. Amin, Suriah (2008) Block methods based on Newton interpolation for solving special second order ordinary differential equations directly. Journal of Mathematics and Statistics, 4 (3). pp. 174-180. ISSN 1549-3644

Zainal Abidin, Nahdiya and Md Arifin, Norihan and Md Noorani, Mohd Salmi (2008) Boundary Effect on Marangoni Convection in a Variable Viscosity Fluid Layer. Journal of Mathematics and Statistics, 4 (1). pp. 1-8. ISSN 1549-3644

Alfaris, Rand and Kamel Ariffin, Muhamad Rezal and Md Said, Mohamed Rushdan (2008) Rounding theorem the possibility of applying cryptosystem on the decimal numbers. Journal of Mathematics and Statistics, 4 (1). pp. 15-20. ISSN 1549-3644

This list was generated on Mon Sep 1 18:00:01 2014 MYT.

Universiti Putra Malaysia Institutional Repository

Universiti Putra Malaysia Institutional Repository is an on-line digital archive that serves as a central collection and storage of scientific information and research at the Universiti Putra Malaysia.

Currently, the collections deposited in the IR consists of Master and PhD theses, Master and PhD Project Report, Journal Articles, Journal Bulletins, Conference Papers, UPM News, Newspaper Cuttings, Patents and Inaugural Lectures.

As the policy of the university does not permit users to view thesis in full text, access is only given to the first 24 pages only.